| Catalog Number |
367326 |
| Medical Device Problem Code |
Leak/Splash (1354)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/15/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that while using one bd vacutainer® push button blood collection set, blood leaked all over the holder.There was no health impact or consequence reported.
Additional Manufacturer Narrative
D.2b medical device type: one additional code applies; jka.A device evaluation and/or device history review is anticipated but is not complete.Upon completion, a supplemental report will be filed.E1: initial reporter facility name: (b)(6).
Additional Manufacturer Narrative
The following fields were updated due to additional information: d9: device available for evaluation: yes h.3 device eval by manufacturer? yes d9: returned to manufacturer on: 02-jun-2025.Investigation summary bd received one sample and 5 photos for investigation.Evaluation of the photos shows the reported issue.The returned sample underwent a visual inspection for leakage around the male/female luer connection and failed due to a visible hole.Additionally, a total of 100 retained samples were visually tested for cut and severed tubing; all samples passed, exhibiting no signs of cut or severed tubing.Based on a review of the device history record for the incident lot, all product specifications and requirements for lot release were met.This complaint has been confirmed for the indicated failure mode: leakage.No definitive root cause could be established for the reported defect.Complaints received for this device and reported condition will continue to be tracked and trended.Information will be captured on trend reports and monitored.Our business team regularly reviews the collected data for the identification of emerging trends.
Event or Problem Description
Event or Problem Description
Additional Manufacturer Narrative
Investigation summary: bd received 1 sample and 5 photos for investigation.The photos were reviewed and the customer¿s indicated failure mode for leakage was observed.Additionally, the customer sample was evaluated by visual examination and the indicated failure mode for leakage with the incident lot was observed.Based on a review of the device history record for the incident lot, all product specifications and requirements for lot release were met.There were no related quality issues during manufacturing of the product.This complaint has been confirmed for the indicated failure mode leakage.Bd was not able to identify a root cause for the indicated failure mode.Complaints received for this device and reported condition will continue to be tracked and trended.Our business team regularly reviews the collected data for identification of emerging trends.